# SDR TRAX200801169

- Difficulty date: September 15, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 24,097 hours, 20,136 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20 DEGREES AND WOULD NOT RETRACT AFTER DEPARTURE.  ENROUTE TO ATL A/C DIVERTED TO CAE DUE TO MTC.  EMERGENCY VEHICLES ROLLED AS A PRECAUTION.  R&R LT BPSU IAW CRJ-200 M/M 27-51-10.  OPS CK GOOD.
